Electron. J. Diff. Equ., Vol. 2014 (2014), No. 103, pp. 1-10.

Oscillation criteria for second-order nonlinear perturbed differential equations

Pakize Temtek

In this article, we study the oscillation of solutions to the nonlinear second-order differential equation
We obtain sufficient conditions for the oscillation of all solutions to this equation.

Submitted January 13, 2014. Published April 11, 2014.
Math Subject Classifications: 34C10, 35C15.
Key Words: Oscillation; second order nonlinear differential equation.

Show me the PDF file (202 KB), TEX file, and other files for this article.

Pakize Temtek
Department of Mathematics, Faculty of Science
Erciyes University, Kayseri, Turkey
email: temtek@erciyes.edu.tr

Return to the EJDE web page